# SDR FDEA201003160844

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5043
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, 1 CRACK FOUND A AFT INBD HOLE OF MID BULKHEAD. REFER TO EO F-5450-7-5005 P1, PAGE 21, STEP 1.11 FOR DETAILS. CRACKED HOLE REPAIRED IAW EO F-5450-7-5005 PART 5 (PYLON STRUCTURE MID-BULKHEAD INSP).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
